News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Psychiatric Topics

Question: Drug interaction: vicodin, darvocet, bupropion, ritalin?


 MustBeLucidDreaming - Mon Jan 05, 2009 10:39 pm

I take 150mg bupropion three times a day for depression.
Along with 10mg methylphenidate three times a day.
Occasionally I used 1-3 darvocet up to three days a months for menstrual cramps.
However, I realized that what I thought were 3 darvocet turned out to be 2 vicodin and one darvocet.
My doctor knows of these drugs, of course, because she prescribed them. But the vicodin prescription was from a past surgery and I was unaware that they were even in my painkiller container. I am aware that I must use my bupropion/methylphenidate/darvocet mixture with extreme caution, but now that I accidentally introduced a 4th medication today, I am worried about the possible interaction. Please let me know if I need to contact a professional immediately or if this is an okay mistake on my part.
 Debbie Miller, RN - Tue Jan 06, 2009 11:47 pm

User avatar Hello,
There should be no serious concern here and being cautious overall is the most important thing. Darvocet is milder but the action is similar to Vicodan. In the future, I would recommend the original plan but don't worry about the past error.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here